# SDR CALA9601212

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: ARB7105502
- Condition: Detached
- Location: Nr 1 Le Slat
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 RT SLAT FILLET FAIRING DEPARTED AIRCRAFT ON DEPARTURE.  NO ABNORMAL INDICATIONS WERE NOTED IN COCKPIT.  MAINTENANCE VERIFIED THE NR 1 RT SLAT FILLET FAIRING WAS MISSING.  THE FAIRING WAS RECOVERED ON THE RUNWAY IN FCO.  ALSO, FOUND DAMAGE TO THE NR 1 RT SLAT.  THE NR 1 RT SLAT WAS REMOVED AND REPLACED, THE MISSING SLAT FAIRING WAS REPLACED.  *S/D* INVESTIGATION REVEALED THAT A .375 FASTENER HAD FAILED SOMETIME IN THE PAST DUE TO STRESS CORROSION AND THE FILLET WAS BEING HELD IN PLACE WITH THE 3 REMAINING FASTENERS.  AN FCD WAS ISSUED TO INSPECT THE FILLET FAIRING INSTALLATION FOR INTEGRITY ON ALL AFFECTED DC-10 AIRCRAFT.
